On the error term of the mean square formula for the Riemann zeta-function in the critical strip $3/4<\sigma <1$

Volume 102 / 2002

Yuk-Kam Lau Acta Arithmetica 102 (2002), 157-165 MSC: Primary 11M06. DOI: 10.4064/aa102-2-4

Authors

  • Yuk-Kam LauInstitut Élie Cartan
    Université Henri Poincaré (Nancy 1)
    54506 Vandœuvre-lès-Nancy Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image